A note on the endomorphism ring of a module artinian with respect to a preradical
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 39-42
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_2_a4,
author = {Jir\'asko, Josef},
title = {A note on the endomorphism ring of a module artinian with respect to a preradical},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--42},
year = {1985},
volume = {26},
number = {2},
mrnumber = {0830267},
zbl = {0595.16027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a4/}
}
TY - JOUR AU - Jirásko, Josef TI - A note on the endomorphism ring of a module artinian with respect to a preradical JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1985 SP - 39 EP - 42 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a4/ LA - en ID - AUCMP_1985_26_2_a4 ER -
Jirásko, Josef. A note on the endomorphism ring of a module artinian with respect to a preradical. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 39-42. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a4/